Alert archive / Ohio / Special Weather Statements in 2011

Special Weather Statement, NWS Wilmington, OH

April 4, 20114 counties in Ohio

NWS Wilmington, OH issued this special weather statement at Apr 4, 2011, 9:21 AM EDT for 4 counties in Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2011, 9:21 AM EDT (13:21 UTC)
Expired
Apr 4, 2011, 10:00 AM EDT
In force
39 min
Issued by
NWS Wilmington, OH

Counties Butler County, OH, Clinton County, OH, Fayette County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 22 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-333 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

979 
WWUS81 KILN 041321
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
921 AM EDT MON APR 4 2011

OHZ062-063-070>072-041400-
CLINTON OH-BUTLER OH-WARREN OH-FAYETTE OH-GREENE OH-
921 AM EDT MON APR 4 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN GREENE...
SOUTHERN FAYETTE...WARREN...EASTERN BUTLER AND CLINTON COUNTIES
THROUGH 1000 AM EDT...

AT 917 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SPRING VALLEY TO PEKIN TO NEW MIAMI...MOVING EAST AT
40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. 

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAYNESVILLE...MONROE...
LEBANON...MASON...WILMINGTON...MORROW...SABINA...WASHINGTON COURT
HOUSE AND BLOOMINGBURG.

ALSO...CORWIN...MAUSTOWN...NEW BURLINGTON...GENNTOWN...CAESAR CREEK
STATE PARK...BECKETT RIDGE...HUGHES AND MIDDLETON CORNER ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3940 8470 3961 8402 3963 8326 3934 8364
      3927 8413

$$

AN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Apr 4, 6:37 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Apr 4, 6:37 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
637 AM EDT MON APR 4 2011

.SYNOPSIS...
LOW PRESSURE WILL CROSS NORTHEAST THROUGH THE GREAT LAKES REGION
TODAY. A TRAILING COLD FRONT WILL MOVE SOUTHEAST THROUGH THE OHIO
VALLEY AT THE SAME TIME. HIGH PRESSURE WILL BUILD OVER THE MIDWEST
EARLY ON TUESDAY AND USHER IN DRIER AIR TO THE OHIO VALLEY

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WAS INITIALLY TOYING WITH LOWERING GUSTS TO SUB-ADVISORY CRITERIA
EARLY TODAY BUT A FEW UPSTREAM SITES OVER WESTERN KENTUCKY AND
INDIANA ARE GUSTING AT THIS RANGE ALREADY IN THE PRE-THUNDERSTORM
ENVIRONMENT.

THESE GUSTY WINDS WILL CONTINUE TO ADVECT IN UNSEASONABLY MILD AIR
AND HIGH TEMPERATURES TODAY MAY OCCUR AT OR AROUND DAYBREAK FOR
NORTHWESTERN PORTIONS OF THE CWA. A SIGNIFICANT CLOUD SHIELD IS
OVERSPREADING THE REGION EARLY THIS MORNING SO DAYTIME INSOLATION
IS NOT LIKELY TO ADD ANY TO HIGHS TODAY. GENERALLY POPULATED WITH
LAMP GUIDANCE OVER CWA TODAY.

EXPECT WINDS TO DIE DOWN IN THE IMMEDIATE STORM ENVIRONMENT AND
THAT WILL BE THE END OF ADVISORY BUT KICK IN ANY SPECIAL WEATHER
STATEMENTS AND POSSIBLE WARNINGS. EXPECT DAYSHIFT TO TRIM COUNTIES
FROM THE ADVISORY AS SHOWERS DEVELOP AND MOVE EAST.

SEVERE THREAT APPEARS TO BE LIMITED TODAY AND I AM PRIMARILY
EXPECTING THE WORST OF IT TO OCCUR WITH A LEADING LEWP WHEN AND IF
THIS FEATURE DEVELOPS. SOUTHEAST CWA STANDS THE BEST CHANCE FOR
GETTING SEVERE AS CLEARER SKIES OVER EASTERN KENTUCKY WILL ALLOW
FOR SURFACE INSTABILITY TO ADVECT IN NICELY AND GET WRUNG OUT WITH
THE APPROACHING STORMS LATER TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
STORMS WILL DIE OUT QUICKLY THIS EVENING IN THE POST FRONTAL
ENVIRONMENT...DYING OUT ENTIRELY WITH THE PASSAGE OF THE H5
TROUGH. COLDER AIR WILL ADVECT IN ON UNIFORM NORTHWEST FLOW AS
HIGH PRESSURE BUILDS IN THE MIDWEST. SOUTHERLY FLOW WILL RETURN TO
THE REGION LATE TUESDAY...BUT NIGHTTIME LOWS WILL REMAIN COOL AS
THE SURFACE SHOULD DECOUPLE AND ANY WINDS WON'T BE ABLE TO MAKE A
SURFACE APPEARANCE UNTIL THE MIX DURING THE DAYTIME HEATING ON
WEDNESDAY. DID NOT MAKE ANY SIGNIFICANT CHANGES TO MAX/MIN TEMPS
THROUGH THE PERIOD AFTER TODAY.

MODELS ARE POINTING AT THE POSSIBILITY OF A NARROW BAND OF SHOWERS
BEING SQUEEZED OUT NORTH OF THE I-70 CORRIDOR IN OHIO AND INDIANA
ON WEDNESDAY. THIS REMAINS TO BE SEEN BUT SOME LOW CHANCE POPS
WERE WARRANTED AS THE WARM ADVECTION OVER THE REGION SHOULD BRING
IN ANOTHER ROUND OF MOISTURE...COINCIDING WITH A SURFACE LOW
DROPPING SOUTH AND STALLING IN THE SOUTHERN GREAT LAKES/NORTHERN
OHIO VALLEY REGION.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
UPPER LEVEL TROF TO SHIFT EAST EARLY ON TUE WITH THE FLOW BECOMING
NORTHWESTERLY. WL CONTINUE CHC/SLIGHT CHC POPS OF SHOWERS EARLY TUE
AND THEN IMPROVING CONDITIONS AS SFC RIDGE BUILDS IN. THE UPPER
LEVEL FLOW BACKS MORE WESTERLY WITH THE SFC RIDGE AXIS SLIDING OFF
TO THE EAST ON WED. A FAST MOVING WAVE TO TRACK THRU THE GREAT LAKES
WED/WED NIGHT. WITH THE BEST MOISTURE AND LIFT STAYING NORTH OF
ILN/S AREA WL MAINTAIN A DRY FCST. FNTL BOUNDARY TO LAY OUT E-W
ACROSS THE SRN GREAT LAKES WITH A SFC WAVE LIFTING NE FROM THE CNTRL
PLAINS INTO THE MID MS VLY ON THU AND THEN THRU THE OHIO VLY ON
FRIDAY. WL CONT CHC POPS ON THU IN THE WARM SECTOR WITH THE BEST
POPS ACROSS THE N CLOSER TO THE FNTL BOUNDARY. WL BUMP UP POPS TO
HIGH CHC FRIDAY WITH THE PASSAGE OF SFC LOW AND ASSOCIATED COLD
FRONT. ACTIVE WX PATTERN TO CONT WITH THE FNTL BOUNDARY LIFTING BACK
N AS A WARM FRONT ON SATURDAY AFTN.

TEMP WISE...HAVE GENERALLY STAYED AT OR BELOW MEX NUMBERS FOR HIGHS
AND CLOSE TO GUID FOR LOWS.

&&

.AVIATION /10Z MONDAY THROUGH FRIDAY/...
BAND OF SHWRS AND TSTMS DEVELOPING AHEAD OF COLD FRONT AND IS
PUSHING ENEWD ACRS IN. THIS ACTIVITY SHOULD MOVE INTO KDAY LATE
THIS MORNING AND KCVG AROUND NOON AND THEN CONTINUES ACRS THE FA.
AHEAD OF THE PCPN WINDS WILL BE OUT OF THE S AND SW AT 15 TO 20
GUSTING TO 35KT. GUSTS COULD BE AS HIGH AS 45 KT IN THE TSTMS.

BEHIND THE TSTMS LARGE PATCHES OF RAIN WILL GRADUALLY LOWER
CEILINGS TO MVFR. WINDS WILL LIGHTEN UP AND MOSTLY BE SW AT 10.

AS THE FRONT MOVES THRU THIS AFTERNOON WINDS WILL VEER TO THE WNW
AND INCRS TO 15 TO 20 WITH GUSTS TO 25 KT. RAIN PATTERN WILL
BECOME MORE OF A SHOWERY PATTERN. LATER TONIGHT THE SHOWERS ARE
EXPECTED TO END AND CEILINGS WILL BECOME IFR.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE IN TSTMS ON
FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM EDT THIS
     EVENING FOR OHZ026-034-035-042>046-051>056-060>065-
     070>074-077>082-088.
KY...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM EDT THIS
     EVENING FOR KYZ089>100.
IN...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM EDT THIS
     EVENING FOR INZ050-058-059-066-073>075-080.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...AR
AVIATION...
Hazardous weather outlook, Apr 4, 5:42 AM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
542 AM EDT MON APR 4 2011

KYZ089-090-094>100-OHZ055-056-064-065-073-074-081-082-088-050945-
CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-ADAMS-PIKE-
SCIOTO-
542 AM EDT MON APR 4 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

A STRONG COLD FRONT WILL CROSS THE REGION TODAY. IN ADDITION TO THE
WIDESPREAD STRONG WINDS AHEAD OF THE FRONT...SEVERE THUNDERSTORMS
MAY DEVELOP ALONG IT. DAMAGING STRAIGHT LINE WINDS WILL BE THE
MAIN THREAT FROM THESE STORMS. LARGE HAIL AND ISOLATED TORNADOS
CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046-
051>054-060>063-070>072-077>080-050945-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-
BROWN-HIGHLAND-
542 AM EDT MON APR 4 2011

...SEVERE THUNDERSTORM WATCH 88 IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   WIND ADVISORY.

A STRONG COLD FRONT WILL CROSS THE REGION TODAY. IN ADDITION TO THE
WIDESPREAD STRONG WINDS AHEAD OF THE FRONT...SEVERE THUNDERSTORMS
MAY DEVELOP ALONG IT. DAMAGING STRAIGHT LINE WINDS WILL BE THE
MAIN THREAT FROM THESE STORMS. LARGE HAIL AND ISOLATED TORNADOS
CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Apr 4, 8:36 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
836 AM EDT MON APR 4 2011

OHZ044>046-052-041300-
CHAMPAIGN OH-DELAWARE OH-UNION OH-LOGAN OH-
836 AM EDT MON APR 4 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN...CENTRAL
UNION...WESTERN DELAWARE AND NORTHEASTERN CHAMPAIGN COUNTIES THROUGH
900 AM EDT...

AT 831 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
POTTERSBURG...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MARYSVILLE.

ALSO...BROADWAY...SOMERSVILLE...PHARISBURG...WATKINS...MAGNETIC
SPRINGS...OSTRANDER...WARRENSBURG AND BELLEPOINT ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 4042 8311 4020 8307 4019 8358 4039 8361

AN
Special weather statement, Apr 4, 8:50 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
850 AM EDT MON APR 4 2011

OHZ046-041315-
DELAWARE OH-
850 AM EDT MON APR 4 2011

...A STRONG THUNDERSTORM WILL AFFECT DELAWARE COUNTY THROUGH 915 AM
EDT...

AT 848 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WARRENSBURG...MOVING EAST AT 55 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHLEY AND SUNBURY.

ALSO...STRATFORD...DELAWARE STATE PARK...LEWIS CENTER...ALUM CREEK
STATE PARK...LEONARDSBURG...KILBOURNE...GALENA AND OLIVE GREEN ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4044 8302 4043 8301 4042 8292 4042 8291
      4036 8292 4036 8275 4034 8273 4021 8276
      4015 8317 4024 8317 4025 8319 4044 8323

AN
Local storm report, Apr 4, 9:06 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
906 AM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 AM     HAIL             KETTERING               39.70N 84.15W
04/04/2011  E1.00 INCH       MONTGOMERY         OH   TRAINED SPOTTER

&&

MYRONP
Local storm report, Apr 4, 9:10 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
910 AM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     HAIL             DAYTON                  39.78N 84.20W
04/04/2011  E0.75 INCH       MONTGOMERY         OH   PUBLIC

&&

MYRONP
Local storm report, Apr 4, 9:17 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
917 AM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     TSTM WND GST     SPRINGBORO              39.56N 84.24W
04/04/2011  E45 MPH          WARREN             OH   TRAINED SPOTTER

0912 AM     TSTM WND GST     SPRINGBORO              39.56N 84.24W
04/04/2011  E50 MPH          WARREN             OH   TRAINED SPOTTER

            WIND GUST 45-50 MPH

&&

HUGHES
Special weather statement, Apr 4, 9:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
921 AM EDT MON APR 4 2011

OHZ062-063-070>072-041400-
CLINTON OH-BUTLER OH-WARREN OH-FAYETTE OH-GREENE OH-
921 AM EDT MON APR 4 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN GREENE...
SOUTHERN FAYETTE...WARREN...EASTERN BUTLER AND CLINTON COUNTIES
THROUGH 1000 AM EDT...

AT 917 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SPRING VALLEY TO PEKIN TO NEW MIAMI...MOVING EAST AT
40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAYNESVILLE...MONROE...
LEBANON...MASON...WILMINGTON...MORROW...SABINA...WASHINGTON COURT
HOUSE AND BLOOMINGBURG.

ALSO...CORWIN...MAUSTOWN...NEW BURLINGTON...GENNTOWN...CAESAR CREEK
STATE PARK...BECKETT RIDGE...HUGHES AND MIDDLETON CORNER ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3940 8470 3961 8402 3963 8326 3934 8364
      3927 8413

AN

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 5:49 AM EDTSpecial Weather StatementILNAuglaize, Darke, Mercer, Shelby71 min
Apr 4, 6:10 AM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer50 min
Apr 4, 7:06 AM EDTSpecial Weather StatementILNAuglaize, Champaign, Darke, Hardin, Logan, Miami and 3 more54 min
Apr 4, 8:01 AM EDTSevere Thunderstorm WarningILNDarke, Miami29 min
Apr 4, 8:10 AM EDTSevere Thunderstorm WarningILNButler, Preble50 min
Apr 4, 8:36 AM EDTSpecial Weather StatementILNUnion24 min
Apr 4, 8:50 AM EDTSpecial Weather StatementILNDelaware25 min
Apr 4, 8:54 AM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison, Montgomery51 min
Apr 4, 9:42 AM EDTSpecial Weather StatementILNFairfield, Licking, Pickaway63 min
Apr 4, 9:45 AM EDTSpecial Weather StatementILNPreble30 min
Apr 4, 12:22 PM EDTSpecial Weather StatementILNChampaign, Clark, Logan, Miami, Montgomery, Preble53 min
Apr 4, 12:51 PM EDTAreal Flood AdvisoryILNChampaign, Darke, Logan, Miami, Shelby7 hr
Apr 4, 12:59 PM EDTSpecial Weather StatementILNButler, Montgomery, Preble61 min
Apr 4, 1:19 PM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery, Preble6 hr
Apr 4, 1:54 PM EDTSpecial Weather StatementILNClark, Clermont, Clinton, Fayette, Greene, Hamilton and 2 more51 min
Apr 4, 2:26 PM EDTSevere Thunderstorm WarningILNClermont49 min
Apr 4, 2:51 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Clinton, Fairfield, Fayette and 6 more54 min
Apr 4, 3:07 PM EDTSevere Thunderstorm WarningILNClinton, Fairfield, Fayette, Highland, Pickaway, Ross38 min
Apr 4, 3:22 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Ross16 min
Apr 4, 3:27 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Hocking, Licking, Pickaway52 min
Apr 4, 3:30 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more4 hr
Apr 4, 3:35 PM EDTFlash Flood WarningILNDelaware, Fairfield, Franklin, Licking, Pickaway116 min
Apr 4, 3:44 PM EDTTornado WarningILNLicking21 min
Apr 4, 4:08 PM EDTAreal Flood AdvisoryILNBrown, Clinton, Fairfield, Fayette, Highland, Pickaway and 2 more3 hr
Apr 4, 4:15 PM EDTSpecial Weather StatementILNScioto60 min
Apr 4, 3:46 PM EDTAreal Flood AdvisoryILNGrant, Pendleton3 hr
Apr 4, 11:26 AM EDTSpecial Weather StatementILNFayette, Franklin, Union64 min
Apr 4, 12:17 PM EDTAreal Flood AdvisoryILNFayette, Union, Wayne7 hr

Nearby

Special Weather Statements in Ohio, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.